# SDR FDEA200908183052

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT OB ACT ATTACH BRACKET INSIDE PLATE IS CRACKED.  REMOVED OTBD AND INBD STEELS DOUBLERS AND WEBS AND FABRICATED WEB DOUBLERS IAW S/B 727-57-0130 AND EA NR 7-5750-126843 HEAT TREATED WEBS TO T6 CONDITION IAW FASI ENGINEERING REPORT NR 2-32153-801, REV A CADMIUM PLATE STEEL DOUBLERS IAW EA NR 7-5750-126843 ALODINE AND PRIMED PARTS IAW SRM 51-10-2, INSTALLED REPAIR PARTS IAW  S/B 727 52-0130 AND EA NR 7-5750-126843.
